# SDR AALA20130810019

- Difficulty date: September 10, 2013
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 7,270 hours, 2,936 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT. CREW REPORTED SPLIT FLAP INDICATION. EMERGENCY DECLARED FLIGHT DIVERTED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND FLAP POSITION TRANSMITTER. SYSTEM GROUND CHECKED NORMAL OPERATION. (SUPPLEMENTAL - CORRECTED REGISTRATION NUMBER - CLOSED)
